# SDR 96ZZZX4744

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N163Z
- Make and model: Beech 58P
- Aircraft serial: TJ247
- System (JASC): 3434 · Marker Beacon System
- Part: Selector
- Part number: 8857K44
- Condition: Jammed
- Location: Mlg Switch
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SELECTOR (SWITCH) FROZE IN THE UP POSITION.  LANDING GEAR CIRCUIT BREAKER PULLED AND GEAR WAS HAND CRANKED TO DOWN WITH NO FAULT.
